MathSciNet Relay Station
MathSciNet bibliographic data
MR1292174 58E10 (53C50 58E05)
Benci, Vieri; Fortunato, Donato; Masiello, Antonio On the geodesic connectedness of Lorentzian manifolds. Math. Z. 217 (1994), no. 1, 73–93.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement